# SDR 20010108AP004

- Difficulty date: October 18, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N7640U
- Make and model: Boeing 727222
- Aircraft serial: 19913
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 105080037510
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 325 - EN ROUTE TO DAY, NR 1 ENGINE FIRE WARNING LIGHT AND BELL CAME ON INFLIGHT.  NO OTHER ABNORMAL ENGINE INDICATIONS.  COMPLIED WITH RYAN INTERNATIONAL AIRLINES ENGINE FIRE EMERGENCY CHECKLIST AND SHUT NR 1 ENGINE DOWN AND DECLARED AN EMERGENCY LANDING INTO AGS.  AIRCRAFT LANDED, AGS SAFELY AND WITHOUT INCIDENT.  INSPECTED NR 1 ENGINE AND ALL BLEED AIR DUCTING ON ENGINE AND STUB WING.  FOUND ENGINE FIREWALL LOOP BAD.  REMOVED AND REPLACED NR 1 ENGINE FIRE LOOP.  FIRE AND FIRE DETECTION SYSTEM TEST GOOD.  (M)
